Hopefully indeed. It’s probably too early to tell but you may be one of the more difficult cases who would benefit from using another drug either on top of or instead of allopurinol.
Quitting meat entierly (or being careful about what parts you eat) might bring about a small improvement. And there are other dietary tweaks you might want to try besides getting rid of meat.
But you’d make more progress with drugs. If allopurinol is hard on your kidneys (I don’t know how your tests looked liked earlier or to what extent the raised creatinine is due to colchicine), maybe it’s time to see a rheumatologist.
About your earlier post, my doctors think the same way about colchicine vs. ibuprofen.
But my rheuma says diahrrea may be a sign I’ve taken too much colchicine. I guess it depends how bad it is but it’s apparently more like a sign telling you that you’re pushing against your body’s limits than a problem as such. Certainly mild diahrrea doesn’t mean you ought to stop taking colchicine. Be sure to drink enough water though.